MathSciNet Relay Station
MathSciNet bibliographic data
MR281944 32.22 (47.00)
Kerzman, Norberto Hölder and $L\sp{p}$ estimates for solutions of $\bar \partial u=f$ in strongly pseudoconvex domains. Comm. Pure Appl. Math. 24 1971 301–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement